File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Generalizations of Opial-type inequalities in two variables

TitleGeneralizations of Opial-type inequalities in two variables
Authors
Issue Date1991
PublisherTamkang University Press.
Citation
Tamkang Journal of Mathematics, 1991, v. 22, p. 43-50 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75409
ISSN
2015 SCImago Journal Rankings: 0.338

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:10:50Z-
dc.date.available2010-09-06T07:10:50Z-
dc.date.issued1991en_HK
dc.identifier.citationTamkang Journal of Mathematics, 1991, v. 22, p. 43-50en_HK
dc.identifier.issn0049-2930en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75409-
dc.languageengen_HK
dc.publisherTamkang University Press.en_HK
dc.relation.ispartofTamkang Journal of Mathematicsen_HK
dc.titleGeneralizations of Opial-type inequalities in two variablesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0049-2930&volume=22&spage=43&epage=50&date=1991&atitle=Generalizations+of+Opial-type+inequalities+in+two+variablesen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros34623en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats